Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Fenchel-Moreau theorem for set functions


Authors: Hang-Chin Lai and Lai-Jui Lin
Journal: Proc. Amer. Math. Soc. 103 (1988), 85-90
MSC: Primary 26A51; Secondary 49A50, 90C30
DOI: https://doi.org/10.1090/S0002-9939-1988-0938649-4
MathSciNet review: 938649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Fenchel-Moreau theorem for set functions is proved, and some properties of subdifferential and conjugate functional of set functions are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A51, 49A50, 90C30

Retrieve articles in all journals with MSC: 26A51, 49A50, 90C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938649-4
Keywords: Convex set functions, conjugate and biconjugate set functions, weak-lower (upper) semicontinuous set functions
Article copyright: © Copyright 1988 American Mathematical Society